# SDR QXEA200301347

- Difficulty date: October 26, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 4,479 hours, 5,183 cycles
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Loose
- Location: Zone 100
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL200 FUSELAGE DOORS WARNING LIGHT CAME ON AND REMAINED ON FOR APPROXIMATELY 40 SECONDS.  DURING THIS TIME STARTED TO COMPLY WITH THE CHECKLIST SPECIFIC TO AFT BAGGAGE DOOR INDICATION.  JUST BEFORE, STARTED TO DESCEND THE WARNING LIGHT WENT OUT AND THE AFT BAG DOOR INDICAITON TURNED GREEN.  THE WARNING LIGHT CAME ON AGAIN ALMOST IMMEDIATELY THEN WENT OUT.  LIGHT CAME ON ONE MORE TIME VERY BRIEFLY ON DESCENT AND WENT OUT JUST AS QUICKLY AND REMAINED OUT FOR THE REMAINDER OF THE TRIP.  FOUND LOOSE ELECTRICAL CONNECTOR.  TIGHTENED CONNECTOR.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
